On the distribution of Sidon series

Nakhlé H. Asmar University of Missouri-Columbia, Columbia, MO, USA Stephen Montgomery-Smith University of Missouri-Columbia, Columbia, MO, USA

TBD mathscidoc:1701.332781

Arkiv for Matematik, 31, (1), 13-26, 1991.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 572 downloads ] [ 0 comments ] [ Cited by 28 ]
@inproceedings{nakhlé1991on,
  title={On the distribution of Sidon series},
  author={Nakhlé H. Asmar, and Stephen Montgomery-Smith},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539121436590},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={1},
  pages={13-26},
  year={1991},
}
Nakhlé H. Asmar, and Stephen Montgomery-Smith. On the distribution of Sidon series. 1991. Vol. 31. In Arkiv for Matematik. pp.13-26. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539121436590.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved